Nhảy đến nội dung

A remark on ψ-Hilfer fractional differential equations with non‐instantaneous impulses

Authors: 

Van Hoa Ngo, Donal O'Regan

Source title: 
Mathematical Methods in the Applied Sciences, 43(6): 3354-3368, 2020 (ISI)
Academic year of acceptance: 
2019-2020
Abstract: 

We present a reasonable concept for solutions of non‐instantaneous impulsive Cauchy problems with a ψ–Hilfer fractional derivative. Also, we provide a new sufficient condition for the existence, uniqueness, and stability of solutions for the given problem.